# SDR 99ZZZX360

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84EA
- Make and model: Cessna 550
- Aircraft serial: 5500484
- System (JASC): 7603 · Power Lever
- Part: Spring
- Part number: 556580315
- Condition: Broke
- Location: Throttle
- Part time: 6,723 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HE HEARD A 'POP' DURING ENGINE SHUT DOWN AND LEFT THROTTLE TRIGGER LOST TENSION.  FOUND SPRING BROKEN AND REPLACED UNIT.  FAILURE OF THIS SPRING COULD ALLOW THROTTLE TO MAKE A 'CUT-OFF' INADVERTENTLY INSTEAD AT IDLE.
